# SDR USAA2010091391980

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,876 hours, 44,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C38586
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK FUSELAGE SKIN FORWARD OF AFT CARGO DOOR AT BS 775, S20R.  REPAIRED FUSELAGE SKIN FORWARD OF AFT CARGO DOOR AT BS 775, S20R IAW B737 SRM 53-00-01 REPAIR 31.
